Skip to Content

What are the side-effects of Remicade. I have uveitis. I'm 18

Question is Closed
Report Favorite

Answers (1)

11 Sep 2009

You will find a comprehensive and accurate list of side effects for Remicade here:
http://www.drugs.com/sfx/remicade-side-effects.html

This link may be helpful:
http://www.drugs.com/enc/uveitis.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does Remicade cause hair loss?

I have suffered from uveitis for the past 11 years. I have unsucessfully been treated with drops, and other anti-inflammatory medications. Tomorrow, ...

7 answers 7 Dec 2009

Side Effect - can I stop methotrexate therapy at once ?

i took the medicine for 8 months to tre at uveitis

1 answer 2 May 2012

Is anyone here using Infliximab to treat Uveitis?

I have Uveitis, AS, and RA. I have had 5 infusions and am experiencing a range of side effects that come and go. I am concerned the side effects are ...

0 answers 29 Jan 2014